# SDR HALA2023022700026

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 14,358 hours, 3,023 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS- ENG 1 FIRE LOOP B FAULT. AVIONICS FOUND ENG 1 PYLON FIRE DETECTOR LOOP B BAD. REMOVED AND REPLACED ENG 1 PYLON FIRE DETECTOR RAMP ASSY PER AMM 26-12-16.  REPLACED ENG 1 LOOP B PYLON FIRE DETECTOR REF 26-12-16.  REPLACED 45VC-A HARNESS ENG REF AMM 71-51-75.  OPS TEST GOOD. BITE GOOD OK FOR SVC.
